BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Smoothness of the transition densities corresponding to certain stochastic equations on a Hilbert space

Participants in the publication
Isabel Simão (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS

Publication Identifiers
ISSN - 1534-0392

Volume
10
Number
2

Starting page
253
Last page
268

Rankings
Web Of Science Q2 (2006) - 0.857 - Mathematics, Applied
Web Of Science Q1 (2006) - 0.857 - Mathematics
SCIMAGO Q1 (2006) - 1.331 - Analysis
SCIMAGO Q1 (2006) - 1.331 - Applied Mathematics


Export

APA
Isabel Simão, (2006). Smoothness of the transition densities corresponding to certain stochastic equations on a Hilbert space. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 10, 253-268. ISSN 1534-0392. eISSN .

IEEE
Isabel Simão, "Smoothness of the transition densities corresponding to certain stochastic equations on a Hilbert space" in COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol. 10, pp. 253-268, 2006.

BIBTEX
@article{21849, author = {Isabel Simão}, title = {Smoothness of the transition densities corresponding to certain stochastic equations on a Hilbert space}, journal = {COMMUNICATIONS ON PURE AND APPLIED ANALYSIS}, year = 2006, pages = {253-268}, volume = 10 }